Did tylenol cause my right eye to become blurry?

I was at I'm clients house. I had a bad headache. I ask asked for aspirin. He had tylenol extra strength. I think it was 500mg not sure. I took 2 tablets. 2 hours later my right eye became blurry. I couldnt read letters in a book or signs on bc the street. I could still see but couldnt see anything small as it was blurry. It was fine the next day.

My doctor said it couldnt be the tylenol and it was something else.

3 Answers

Relevance
  • Anonymous
    1 month ago
    Best Answer

    It wouldn't have been the Tylenol, you possibly had a migraine.

  • poldi2
    Lv 7
    1 month ago

    Its possible the headache was due to something pressing on the optic nerve. Its not likely it was the Tylenol.

  • 1 month ago

    i think your doctor is right, maybe you should get stuff checked out

Still have questions? Get your answers by asking now.